Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Model theories with truth values in a uniform space

Authors: C. C. Chang and H. Jerome Keisler
Journal: Bull. Amer. Math. Soc. 68 (1962), 107-109
MathSciNet review: 0136542
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • C. C. Chang, What’s so special about saturated models?, Studies in model theory, Math. Assoc. Amer., Buffalo, N.Y., 1973, pp. 59–95. MAA Studies in Math., Vol. 8. MR 0337587
  • H. Jerome Keisler, Ultraproducts and elementary classes, Nederl. Akad. Wetensch. Proc. Ser. A 64 = Indag. Math. 23 (1961), 477–495. MR 0140396
  • John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • 4. Anne C. Morel, D. Scott and A. Tarski, Reduced products and the compactness theorem, Notices Amer. Math. Soc. 5 (1958), 674-675.

Additional Information